# SDR R61A201903020204

- Difficulty date: February 7, 2019
- Submitted: March 2, 2019
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000191
- Aircraft time: 27,818 hours, 21,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA LT TRACK P/N 170-03264-001 IS CORRODED AS MARKED. REMOVED AND REPLACED  SEAT TRACK PN: 170-03264-001 REF EMB SRM 51-40-01, 51-41-02, 51-43-03. SEE W/O H6663 SN 325 FOR WORK DETAILS
